# SDR ABXA20250905221

- Difficulty date: September 5, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 74,018 hours, 47,326 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BULK CARGO DOOR EICAS INTERMITTENT ENTRY DOOR, EMER DOOR & CARGO DOOR DISCREET LIGHTS INTERMITTENT FLASHING.  PERFORMED CABIN PRESSURATION IAW B767 AMM 05-51-24. PSEU BITE IAW B767 FIM 32-09 FT 803 AND DOOR WARNING SYSTEM TEST IAW B767 AMM 52-71-00. NO FAULTS NOTED AT THIS TIME. NO MSG PRESENT AT THIS TIME. A/C RETURNED TO SERVICE.
